Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Took cortisone injection for carpal tunnel syndrome. Discoloration on the skin on the hand. Will it come back to my normal color?

I am an African American female, of medium brown complextion and in November 2012 I had cortisone injection into my wrists for carpal tunnel pain relief. A year before I had had the same injection, but only in my right wrist, with no negative results. In late January early February, I started to notice discoloration in my skin on the right hand . From the injection site up to the knuckles it has become about 3 to 5 shades lighter in a sltchy pattern over my hand. The left just in the injection site. I have been using natural shea butter trying to bring the pigment back with very little change. Will this skin return to its normal color? Is there anything I can do to speed the process?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
u are right,it is due to the effect of inj u had.generaly it takes time to revert back to normal skin colouration,occasionaly it remains is better to see dermatologist.u may artificially use local colours to hide this.
dr s k gupta
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor